Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$2^I $ is homeomorphic to the Hilbert cube


Authors: R. Schori and J. E. West
Journal: Bull. Amer. Math. Soc. 78 (1972), 402-406
MSC (1970): Primary 54B10, 54B20, 54B25, 54F65, 57A20
DOI: https://doi.org/10.1090/S0002-9904-1972-12917-3
MathSciNet review: 0309119
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960), 478-483. MR 22 #5959. MR 115157
  • 2. O. H. Keller, Die Homeomorphie der kompakten konvexen Mengen in Hilbertschen Raum, Math. Ann. 105 (1931), 748-758. MR 1512740
  • 3. R. M. Schori, Hvperspaces and symmetric products of topological spaces, Fund. Math. 68 (1966), 77-88. MR 232336
  • 4. J.E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1-25. MR 266147
  • 5. J.E. West, Mapping cylinders of Hilbert cube factors, General Topology 1 (1971), 111-125. MR 288788
  • 6. J.E. West, The subcontinua of a dendron form a Hilbert cube factor, Proc. Amer. Math. Soc. (to appear). MR 312449
  • 7. M. Wojdyslawski, Sur la contractilité des hyperspaces de continus localement connexes, Fund. Math. 30 (1938), 247-252.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B10, 54B20, 54B25, 54F65, 57A20

Retrieve articles in all journals with MSC (1970): 54B10, 54B20, 54B25, 54F65, 57A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12917-3

American Mathematical Society